MAUDE Adverse Event Report: INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM

INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM
Model Number CND1040
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the following: physician was able to complete the procedure.Patient is doing well; however, the nose of the stent post deployment wa getting stuck prior ro post dilation.He used a 3.5 balloon free in a moderately calcified lesion, followed with a 5.5 balloon.During the deployment process the stent did jump but did not mis the (stenosis) lesion, however it did not deploy at the desired location and had to expand the stent.The physician used a ompetitor stent to cover the proximal common carotid.The physician did not expereince resistance.The nose cone is bulky per physician.
 
Additional Manufacturer Narrative
Device analysis and investigation is in-process.
 
Event or Problem Description
It was reported the following: physician was able to complete the procedure.Patient is doing well; however, the nose of the stent post deployment wa getting stuck prior ro post dilation.He used a 3.5 balloon free in a moderately calcified lesion, followed with a 5.5 balloon.During the deployment process the stent did jump but did not mis the (stenosis) lesion; however, it did not deploy at the desired location and had to expand the stent.The physician used a competitor stent to cover the proximal common carotid.The physician did not experience resistance.The nose cone is bulky per physician.
 
Additional Manufacturer Narrative
Device analysis and investigation is in-process.Supplemental follow up report: a root cause investigation was conducted for this event.The device was not returned for analysis.An internal lot record review was performed.A root cause for the difficult deployed stent could not be found and either it was not confirmed that there was a problem with the device, or it was confirmed that there was no problem with the device fda code 67.

Brand Name
CGUARD PRIME CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
INSPIREMD LTD.
4 menorat hamaor street
tel aviv, 67448 32
IS  6744832
MDR Report Key23803692
Report Number3032814119-2025-00029
Device Sequence Number9360032
Product Code NIM
UDI-Device Identifier07290120281981
UDI-Public(01)07290120281981(11)250427(17)260731
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
Report Date (Section F) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCND1040
Device Catalogue NumberCND1040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/21/2025
Event Location Hospital
Date Report to Manufacturer11/21/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date05/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown